# SDR ASAA2021090535871

- Difficulty date: September 5, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 46,944 hours, 13,874 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 3404022010
- Part serial: EM402816E
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 43,705 hours, 12,819 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG MAINTENANCE MESSAGES 73-30902 (T12 SIGNALS DISAGREE), 73-21702 (ADIRU TAT DATA AND THE T12 SIGNAL DISAGREE) AND 73-20812 (THE T12 SIGNAL IS OUT OF RANGE). DEFERRED PER T/C 78273000. GROUNDED - YES. REF B737-800 FIM 73-26 TASK 805 REPLACED T12 SENSOR REF B737-800 AMM 73-21-05. OPS CHECK GOOD REF AMM 73-21-00. ALL T12 SENSOR FAULTS CLEARED ON CDU.
